| Catalog Number |
5743690 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, the air leakage was allegedly found after suction after catheterization.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 11/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, air leakage was allegedly found after suction after catheterization.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned for evaluation.One electronic photo was provided for review.The photo shows one hemosplit catheter.Therefore, the investigation is inconclusive for the reported air leakage issue as the reported event cannot be confirmed from the provided photo.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.